| Model Number |
4458 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial lead exhibited high capture thresholds and loss of capture.This lead was surgically abandoned and successfully replaced.No additional adverse patient effects were reported.